On Extremal Behavior of Gaussian Chaos

Details

Ressource 1Download: BIB_CA92F58E8411.P001.pdf (220.58 [Ko])
State: Public
Version: author
Serval ID
serval:BIB_CA92F58E8411
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
On Extremal Behavior of Gaussian Chaos
Journal
Doklady Mathematics
Author(s)
Korshunov D.A., Piterbarg V.I., Hashorva E.
ISSN
1064-5624
Publication state
Published
Issued date
2013
Peer-reviewed
Oui
Volume
88
Number
2
Pages
566-568
Language
english
Web of science
Create date
18/08/2013 16:56
Last modification date
20/08/2019 15:45
Usage data